# SDR AALA202212143763

- Difficulty date: November 29, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GOUGE IN MAIN DECK SEAT TRACK LOCATED FROM BS 480 TO BS 700 AT RBL 45. REPAIRED SEAT TRACK PER SRM 53-00-52-2R PROCEDURE 4.
